# SDR B3OR20031119

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 5500607
- Aircraft time: 5,957 hours, 5,004 cycles
- Engine: Pwa JT15D4
- Engine time: 2,481 hours, 3,801 cycles
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 310863201
- Condition: Cracked
- Location: Engine
- Part time: 2,481 hours, 3,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 3 AND 4 INSPECTION, IT WAS DISCOVERED THAT THE FORWARD INNER BY-PASS DUCT HAD A CRACK. THE CRACK WAS LOCATED AT THE 6 O'CLOCK POSITION AND WAS ABOUT AND INCH-AND-A-HALF LONG. THE DUCT WAS REMOVED AND A NEW FORWARD INNER BY-PASS DUCT WAS INSTALLED.
